MAUDE Adverse Event Report: QUICK SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN

QUICK SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN
Model Number MMT-397600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada on (b)(6) 2022, it was reported that the two infusion sets detached.Further, there was no stress or pull on the tubing.Reportedly, the pump was not dropped with the set connected to their body.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 60/9 PCC MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14742014
Report Number3003442380-2022-00772
Device Sequence Number17815642
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-397600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/20/2022
Patient Sequence Number1
Patient SexUnknown